Alert archive / Illinois / Beach Hazards Statements in 2013

Beach Hazards Statement 19, NWS Chicago, IL

September 24, 2013Lake County, Illinois

NWS Chicago, IL issued this beach hazards statement at Sep 24, 2013, 3:12 AM CDT for Lake County, Illinois. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Sep 24, 2013, 3:12 AM CDT (08:12 UTC)
Expired
Sep 24, 2013, 2:58 PM CDT
In force
12 hr
Issued by
NWS Chicago, IL

County Lake County, IL

The radar

The Chicago radar (KLOT), 85 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2013-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2013-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1912 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

073 
WHUS43 KLOT 240812
CFWLOT

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
312 AM CDT TUE SEP 24 2013

ILZ006-014-241615-
/O.NEW.KLOT.BH.S.0019.130924T0812Z-130924T2100Z/
LAKE IL-COOK-
312 AM CDT TUE SEP 24 2013

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A BEACH
HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN
EFFECT THROUGH THIS AFTERNOON. 

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG RIP CURRENTS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED.

* OVERVIEW...WAVES 4 TO 6 FT WILL SLOWLY SUBSIDE TO 2 TO 4 FT THIS 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DANGEROUS POUNDING WAVES AND LIFE-THREATENING RIP CURRENTS ARE
EXPECTED AT THE BEACHES.  PEOPLE VISITING THE BEACHES SHOULD STAY
OUT OF THE WATER.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS.  RIP CURRENTS CAN SWEEP YOU OUT AWAY FROM SHORE INTO
DEEPER WATER.

STRUCTURAL CURRENTS FORM ALONG PIERS AND BREAKWALLS WHERE
LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. 
STRUCTURAL CURRENTS CAN SWEEP YOU OUT OUT AWAY FROM SHORE ALONG
THE PIER STRUCTURE.

&&

$$

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

THEN AFTER DOING THE SURVEY VISIT US AT HTTP://WEATHER.GOV/CHICAGO

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
1 follow-up statement
125 
WHUS43 KLOT 241958
CFWLOT

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
258 PM CDT TUE SEP 24 2013

ILZ006-014-242100-
/O.CAN.KLOT.BH.S.0019.000000T0000Z-130924T2100Z/
LAKE IL-COOK-
258 PM CDT TUE SEP 24 2013

...BEACH HAZARDS STATEMENT IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE BEACH
HAZARDS STATEMENT. 


$$

KREIN

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

THEN AFTER DOING THE SURVEY VISIT US AT HTTP://WEATHER.GOV/CHICAGO

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Sep 24, 3:05 AM CDT, 7 minutes earlier.

Area forecast discussion, Sep 24, 3:05 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
305 AM CDT TUE SEP 24 2013

.DISCUSSION...
252 AM CDT

FORECAST REMAINS DRY WITH A SLOW WARMING TREND INTO SATURDAY...
BEFORE A COLD FRONT AND UPPER DISTURBANCE BRING THE POTENTIAL FOR
RAIN SATURDAY NIGHT/SUNDAY...AND COOLER TEMPS TO END THE WEEKEND.

SURFACE HIGH PRESSURE STRETCHING FROM THE WESTERN GREAT LAKES INTO
EASTERN CANADA WILL CONTINUE TO BE THE CONTROLLING FACTOR IN OUR
WEATHER THROUGH THE END OF THE WORK WEEK. EAST-SOUTHEAST LOW LEVEL
WINDS ON THE WESTERN PERIPHERY OF THE HIGH WILL CONTINUE TO PROVIDE
DRY CONDITIONS TO THE FORECAST AREA...WITH 00Z SOUNDINGS FROM
DTX/OHX AND ILN ALL DEPICTING VERY DRY PROFILES UPSTREAM TO THE EAST
AND SOUTHEAST. TO OUR WEST...A VIGOROUS MID-LEVEL SHORT WAVE WAS
EVIDENT IN GOES VAPOR IMAGERY OVER THE CENTRAL PLAINS. THIS FEATURE
WILL CONTINUE TO MOVE EAST THROUGH THE DAY...FILLING QUICKLY AS IT
ENCOUNTERS THE UPPER RIDGE OVER THE EASTERN CONUS THEN MOVING
ACROSS DOWNSTATE ILLINOIS AND INDIANA TONIGHT AND WEDNESDAY. WITH
THE SURFACE HIGH TO OUR NORTHEAST AND THE WEAKENING LOW WITH THIS
UPPER DISTURBANCE PASSING TO OUR SOUTH...DRY EASTERLY LOW LEVEL
WINDS WILL PERSIST AND WILL RESULT IN PRECIP CHANCES BEING LIMITED
TO AREAS SOUTH OF THE CWA MAINLY TONIGHT/WEDNESDAY MORNING. THE MAIN
EFFECT FROM THIS SYSTEM LOCALLY WILL BE JUST AN INCREASE IN CLOUD
COVER MAINLY ACROSS OUR SOUTHERN COUNTIES TONIGHT AND WEDNESDAY.

MID-LEVEL THERMAL PROFILES DO NOT CHANGE MUCH TODAY...AS COOLING
FROM LARGE SCALE ASCENT IN ADVANCE OF THE SHORT WAVE OFFSETS WARM
ADVECTION ABOVE THE BOUNDARY LAYER. BOUNDARY LAYER TEMPS DO CONTINUE
TO MODERATE SLIGHTLY HOWEVER WHICH SHOULD YIELD AFTERNOON HIGHS A
DEGREE OR TWO WARMER THAN YESTERDAY IN MANY AREAS...THOUGH
PERSISTENT EAST-SOUTHEAST WINDS OFF THE LAKE WILL CONTINUE TO KEEP
READINGS SEVERAL DEGREES COOLER ACROSS FAR NORTHEAST IL. SAME STORY
WEDNESDAY...WITH ANOTHER 1-2 DEGREE MODERATION EXPECTED AS UPPER
TROUGH AND ITS COOL POCKET MOVE EAST DURING THE DAY.

HIGH AMPLITUDE UPPER RIDGE THEN DEVELOPS ACROSS THE AREA WEDNESDAY
NIGHT THROUGH FRIDAY...DOWNSTREAM OF A LARGE UPPER TROUGH DEVELOPING
OVER THE WESTERN STATES. SUBSIDENCE BENEATH THE RIDGE RESULTS IN
STRENGTHENING OF THE SURFACE HIGH TO OUR NORTHEAST DURING THIS
PERIOD...MAINTAINING EAST LOW LEVEL FLOW WHICH KEEPS THE MAIN LOW
LEVEL THERMAL RIDGE OFF TO OUR WEST ACROSS THE PLAINS AND
UPPER MIDWEST. NONETHELESS...850 MB TEMPS RISE TO +14/15 C THURS/FRI
WITH ADDITIONAL MODERATION IN THE LOW LEVELS. TEMPS SHOULD CLIMB TO
NEAR 80S THURSDAY...AND LOWER 80S FRIDAY. THE EXCEPTION OF COURSE
REMAINS ACROSS NORTHEASTERN IL WHERE EAST-SOUTHEAST WINDS OFF THE
LAKE WILL TEMPER THE WARM-UP A BIT.

00Z MODEL RUNS CONTINUE TO SLOW THE EASTWARD PROGRESSION OF THE
WESTERN CONUS UPPER TROUGH THIS WEEKEND...WITH THE COLD FRONT NOT
ARRIVING UNTIL SATURDAY NIGHT OR SUNDAY MORNING PER THE NEW ECMWF.
HAVE PULLED POPS FROM SATURDAY...WITH THE GREATEST POTENTIAL FOR
RAIN WITH/AHEAD OF THE FRONT LOOKING TO BE LATER SATURDAY
NIGHT/SUNDAY. SATURDAY HAS THE POTENTIAL TO BE FAIRLY WARM WITHIN
THERMAL RIDGE AHEAD OF THE FRONT. UNLESS PRE-FRONTAL CLOUDINESS
SPOILS THINGS...LOW TO MID 80S HIGHS APPEAR POSSIBLE. WHILE RETURN
OF LOW LEVEL MOISTURE LOOKS TO BE SLOWED INITIALLY BY SURFACE RIDGE
AXIS EXTENDING ACROSS THE LOWER MISSISSIPPI VALLEY...NARROW AXIS OF
MOISTURE IS DEPICTED BY MODELS COINCIDENT WITH SHORT WAVE ENERGY
LIFTING FROM BASE OF UPPER TROUGH ACROSS REGION TO SUPPORT RAIN
POTENTIAL WITH THE FRONT. ONLY VERY SKINNY ELEVATED CAPE NOTED WITH
WEAK LAPSE RATES IN ECMWF/GFS SOUNDINGS...SUGGESTING LIMITED
SIGNIFICANT THUNDER POTENTIAL AT THIS DISTANCE. SLOWER TIMING OF
FRONT MAINTAINS SHOWER THREAT ESPECIALLY IN THE EAST SUNDAY...BEFORE
HIGH PRESSURE RIDGE BUILDS IN SUNDAY NIGHT/MONDAY. AIR MASS BEHIND
COLD FRONT OF PACIFIC ORIGIN...SO WHILE TEMPS COOLER SUNDAY-MONDAY
READINGS SHOULD BE CLOSE TO NORMAL FOR THE END OF SEPTEMBER.

RATZER

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 06Z...

* NONE. CMS

//DISCUSSION...UPDATED 06Z...

THE GRADIENT HAS TIGHTENED SOME OVER THE WESTERN GREAT LAKES
REGION AS HIGH PRESSURE REMAINS STATIONARY OVER THE EASTERN LAKES
WITH LOW PRESSURE OVER NEBRASKA AND KANSAS. THIS LOW WILL MOVE
SOUTHEAST TO MISSOURI TODAY AND WEAKEN AS THE HIGH SPREADS BACK
INTO THE WESTERN LAKES REGION TONIGHT. THUS SOUTHEAST WINDS UP TO
10 KTS OVERNIGHT WILL TURN BACK EAST/NORTHEAST BY EARLY THIS
AFTERNOON WITH SPEEDS AROUND 10 KTS. SPEEDS SHOULD DIMINISH SOME
THIS EVENING BUT DIRECTIONS REMAIN A LITTLE UNCERTAIN AS THEY WILL
REMAIN EASTERLY...BUT PERHAPS TURN MORE NORTHEAST THROUGH THE
EVENING INTO EARLY WEDNESDAY MORNING.

VFR CONDITIONS EXPECTED WITH INCREASING HIGH CLOUDS LATER THIS
MORNING AND CONTINUING INTO TONIGHT. CMS

//ORD AND MDW CONFIDENCE...UPDATED 06Z...

* MEDIUM FOR WIND SPEEDS/DIRECTIONS THROUGH THE PERIOD. CMS

//OUTLOOK FOR ORD/MDW FOR 12Z WEDNESDAY-12Z MONDAY...UPDATED 00Z...

WEDNESDAY THROUGH FRIDAY...VFR.

SATURDAY...VFR THRU MIDDAY. CHC SHRA/TSRA IN THE AFTN/EVE WITH
PSBL PERIODS OF MVFR CIGS.

SUNDAY...MAINLY VFR. CHC SHRA.

BEACHLER

&&

.MARINE...

305 AM...THE GRADIENT HAS CONTINUED TO TIGHTEN ACROSS SOUTHERN
LAKE MICHIGAN EARLY THIS MORNING AS LOW PRESSURE OVER THE CENTRAL
PLAINS MOVES SOUTHEAST AND HIGH PRESSURE REMAINS CENTERED OVER THE
EASTERN LAKES. SOUTHEASTERLY WINDS HAVE INCREASED TO 20-25KT ON
THE SOUTHWEST SIDE OF THE LAKE. THESE SPEEDS WILL BEGIN TO
DIMINISH THIS MORNING AS THE LOW SLOWLY WEAKENS AND THE HIGH ALSO
WEAKENS SLIGHTLY BUT ALSO SHIFTS BACK WEST. WINDS WILL TURN MORE
EASTERLY THIS AFTERNOON WITH A PERIOD OF NORTHEAST POSSIBLE BY
LATE AFTERNOON INTO THIS EVENING...THOUGH SPEEDS WILL CONTINUE TO
DIMINISH OVER THE CENTRAL AND NORTHERN PORTIONS OF THE LAKE...BUT
REMAIN IN THE 10-15 OR PERHAPS 10-20KT RANGE OVER THE FAR SOUTHERN
PART OF THE LAKE INCLUDING THE ILLINOIS AND INDIANA NEARSHORE
WATERS THROUGH WEDNESDAY NIGHT.

LOW PRESSURE WILL DEVELOP OVER THE ROCKIES TONIGHT AND MOVE
NORTHEAST REACHING MANITOBA THURSDAY NIGHT AND FRIDAY. THIS WILL
NUDGE THE HIGH BACK EAST BUT IT WILL REMAIN NEARLY STATIONARY FROM
QUEBEC TO THE SOUTHEAST U.S. WINDS WILL TURN BACK SOUTHEASTERLY
WEDNESDAY NIGHT INTO THURSDAY AND THEN TURN MORE SOUTHERLY FRIDAY
NIGHT INTO SATURDAY WHEN SPEEDS WILL ALSO INCREASE AS THE GRADIENT
TIGHTENS SOME AHEAD OF A COLD FRONT...WHICH IS EXPECTED TO MOVE
ACROSS THE LAKE ON SUNDAY. CMS

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY...NEARSHORE WINTHROP HARBOR TO NORTHERLY
     IS UNTIL 4 PM TUESDAY.

&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Sep 23, 3:02 PM CDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
302 PM CDT MON SEP 23 2013

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
242015-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
302 PM CDT MON SEP 23 2013 /402 PM EDT MON SEP 23 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS LATE SATURDAY AND MORE SO
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

LMZ740>745-242015-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
302 PM CDT MON SEP 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS LATE SATURDAY AND MORE SO
SATURDAY NIGHT.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-242015-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
302 PM CDT MON SEP 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY NIGHT.

&&

IZZI

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 2:17 AM CDTSmall Craft AdvisoryLOT13 hr

Nearby

Beach Hazards Statements in Illinois, 2013Every beach hazards statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.